Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had protected intercourse. Tested negative for STI. Experiencing pre-cum. Should I be worried?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Fri, 28 Dec 2012 in Sexually Transmitted Diseases
Question: Dear Dr,
This is regarding STIS, i am male aged 29.
Lastly I had sexual intercourse which was in January 2012, before i have had no of sexual intercourse with different sex workers. On All occassions i am 100% sure there were no exchange of fluids and all intercourses were fully protected with condoms. i have made tests in relating to find our STI's. I have made these tests in April , July and October 2012 just to overcome all window periods etc.
Test Reports said ANTI HIV bodies were negative both with Immuno assay and westernblot..
TPHA Tests turnout negative .... smear tests for gonocuccci turned out negative as well...
Now i am engaged to my fiancee in November ..
There were few moments when we were interacting quiet close to eachother and we had a couple of kisses. I noticed when i am sexually aroused with her for about 30 to 40 min (little bits of erection) i see there is colourless liquid on tip of penis which makes me uncomfortable, i must frankly admit i have never noted this before which is a bit embarassing for me. I dont have this colourless liquid when i am normal or urinating. Please advise if this is normal.
Appreciate your feed back.
regards
doctor
Answered by Dr. Sudarshan 2 hours later
Hi,
Thanks for writing in.
As all the test for all STIs have came back negative there is nothing to be worried about.
The secretion you are experiencing is called pre-cum .It comes before ejaculation.It can come out when you are sexually aroused.
It is precursor of seminal fluid.It is quite natural to have it and there is nothing abnormal about it.It dies not signify any disease or STI.

Hope this eases your stressed mind.
If you have any further queries do let me know.

Regards.
drSudarshan
MD
SKIN ,STD & HIV


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 6 minutes later
Thanks a Lot doctor..yes the answer helped my stressed mind.
feel better now.
regards
doctor
Answered by Dr. Sudarshan 12 minutes later
Hi,
If you are satisfied with the answer please accept it and rate it at the end.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Sexually transmitted disease

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...